MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC. VELA VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number VELA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56.If additional information becomes available.
 
Event or Problem Description
The customer reported circuit disconnect and low peak inspiratory pressure during use on a patient on the vela ventilator.At this time, there is no information regarding patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Results of investigation: vyaire received the device for evaluation.Technician visually inspected the assembly, there were no visible defects, damage or contamination.Component was installed in known good vela host base unit.Ventilator was powered in ventilate mode where the unit showed the following alarms upon start-up: ventilator inoperable, transducer faults.Device was powered in service mode.The event log shows multiples transducer faults for exhalation pressure transducer ( pt801 ).The reported complaint was confirmed and duplicated.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VELA VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
MDR Report Key12306575
Report Number2021710-2021-14246
Device Sequence Number17061712
Product Code CBK
UDI-Device Identifier10846446001600
UDI-Public(01)10846446001600(11)20110919
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K093094
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVELA
Device Catalogue Number16530-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2021
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date03/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/19/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown